# SDR SWAA2022060713338

- Difficulty date: May 30, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 70,118 hours, 41,516 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER WING-TO-B0DY FAIRING ACCESS PANEL 193CR UPPER SECTION HAS CRACK L/H CENTER WING-TO-B0DY FAIRING ACCESS PANEL 193CL UPPER SECTION HAS CRACK  REMOVED PANEL 193CL FOR ACCESS TO REAPIR IRW B737-700 AMM 53-51-21-000-802; REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE FABRIC REPAIR PLIES; NO WATER NOTE; NO CORE DAMAGED AT ACCESS PANEL 193CR UPPER SURFACE. REF B737-700 SRM 53-40-70-2R-1 PARAGRAPH 4 C AND SRM 51-70-04-2R-1 REPAIR 1 PARAGRAPH 4 B & C.;INSTALLED THE FABRIC REPAIR PLIES AT ACCESS PANEL 193CR UPPER SURFACE. REF B737-700 SRM 53-40-70-2R-1 PARAGRAPH 4 C AND SRM 51-70-04-2R-1 REPAIR 1 PARAGRAPH 4 D;E & F. PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AROUND THE REPAIR AREA; NO DELAMINATION FOUND; NO DAMAGED NOTE. REF B737-700 NDT PART 1 51-05-01 PARAGRAPH 5. APPLIED TOPCOAT AT REPAIR AREA. REF B737-700 AMM 51-21-99-300-802 PARAGRAPH 3 C. APPLIED THE FABRIC REPAIR PLIES AT DAMAGED AREA AT ACCESS PANEL 193CR UPPER SURFACE. REF B737-700 SRM 53-40-70-2R-1 PARAGRAPH 4 C AND SRM 51-70-04-2R-1 REPAIR 1 PARAGRAPH 4.
